# SDR 9500256614

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R, M, J
- Precautionary procedure: C, D

## Discrepancy

DURING INITIAL POWER APPLICATION FOR TAKEOFF WITH 14-26 KT WIND, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL WITH RISING EGT AND WAS SHUT DOWN.  THE ENGINE AND MAGNETIC SUMP PLUGS WERE INSPECTED AND A GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.  A BORESCOPE IS SCHEDULED.
